Table of Contents
ISRN Computational Mathematics
Volume 2012, Article ID 924839, 10 pages
Research Article

A New 5-Point Ternary Interpolating Subdivision Scheme and Its Differentiability

Department of Mathematics, The Islamia University of Bahawalpur, Bahawalpur 63100, Pakistan

Received 25 July 2012; Accepted 18 September 2012

Academic Editors: L. Hajdu, L. Pan, and Q.-W. Wang

Copyright © 2012 Ghulam Mustafa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A new 5-point ternary interpolating scheme with a shape parameter is introduced. The resulting curve is for a certain range of parameters. The differentiable properties of the proposed scheme to extend its application in the generation of smooth curves are explored. Application of the proposed scheme is given to show its visual smoothness. The scheme is also extended to a 5-point tensor product ternary interpolating scheme, and its numerical examples are also included.